Too Scared to Live, Too Scared to Die

Discussion in 'Support' started by hartje5, Jun 20, 2016.

tinnitus forum
    1. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      This nightmare has been going on for 6,5 month now. I'm trying to taper Xanax. I'm down to 0,375 mg a day. But I get so scared. Scared T & H will return full force. I know I can't deal with that level of noise. Every day I wish my life would just end. But it can't. I can't leave my children behind. Thank god I'm such a coward and not able to hurt myself. I wish this would all be over.

      I have a meeting with my cardiologist coming up this friday. She was the one that prescribed my the meds that caused my T and H. She'll probably now wants me to get on new meds to prevent heart failure, an ace Inhibitor. I was at work for an hour today. That is all I could manage.

      Oh God will this ever get any better? Please help.

      So sorry to post such a negative story :(
       
      • Hug Hug x 3
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I have just read your story and I know just how bad tinnitus can get and the impact it can have.
      Coming down off medication can cause spikes so a slow taper and putting in to practice everything you have lernt on tinnitus will help.
      Staying calm,off loading stress,relax and don't listen for it.
      Keep sound on around you.
      A few treats keep your mood up.
      Talking therapy of need it as it does help.
      Try not be scared.
      If You might need heart meds see what they say and tell them about your tinnitus and see what options you have.
      If you have low moods lasting for a long time talk to your doctor on how you are feeling in case you might need counselling or medication but both together is better .
      keep posting on here for round the clock support.

      Don't give in,You will get through this tough part in your life and if coming of xanax is hard going maybe stick at the dose you are on for a short rest and start again when your ready.....lots of love glynis
       
    3. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Thank you so much Glynis. I now have my headphones with rain noise from the My Noises app on and am a bit calmer. I'm already taking Mirtazapine for depression and see a therapist every week. Unfortunately she doesn't know very much about tinnitus.

      The meds and my heart condition are making me so tired it is quite hard for me to live a normal life and find distraction. My heart condition alone keeps me from running, swimming, biking, well, all exercise besides walking. I feel quite trapped in my body especially when adrenaline is racing around and I would love to run to get rid of it.

      The tinnitus is something I got on top of failed heart surgery. I am finding it really hard to adjust. The surgery was supposed to make me feel better. I hoped and worked really hard for that for two whole years. Instead it got worse and now I have tinnitus on top op that.

      Life is so tough right now.
       
    4. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I can imagin.
      My brother inlaw has a bad heart he has VF and had 2 ops and due have a pacemaker in 1St July.

      Medication and IV antibiotics and anasetics can cause tinnitus.
      Let's hope yours will settle down for you.
      Sometimes heart meds help as calm you down and more relaxed.
      My brother inlaw is on meds for his heart and his heart rate is 50 now and goes to 180 with in minutes and he gets so tired when it's 50 but now needs a pacemaker....lots of love glynis
       
    5. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      I have a pacemaker too. My sinus node wasn't functioning properly after I had a hybrid ablation for persistent atrial fibrillation. The original surgery (the hybrid ablation) took eight hours and I've probably been administered so many ototoxic drugs it is a miracle my tinnitus didn't react earlier. All hell broke loose after I took anti arithmetic drugs for five weeks.

      I wish I could go back in time because my original problem wasn't nearly as bad as the problems I have now.
       
    6. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      My brother inlaw has 2 ops to cause scaring on something to slow it down and now keeps having his heart stopped and started 2-3 times each time as meds not helping him .hoping the pacemaker will give him his life back again.

      Could you have hearing aids to help ?...lots of love glynis
       
    7. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      My operation was to create scarring on the heart tissue to stop my rhythm problem too.
      Unfortunately hearing aids won't help. I only have hearing loss in the very high frequencies.

      I really want to visit the Tinnitus and Hyperacusis clinic in London and do TRT with them but have no idea of the cost and or waiting list. I really have to get some guidance for I feel like I'm drowning in tinnitus and misery on my own.
       
      • Hug Hug x 1
    8. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      You may want to look into Lamictal for your depression. It can be stimulating at first while titrating but then you should calm down. Of course you would have to talk with your doctor to see if it would be good for you. I hope you feel better soon.
       
    9. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Thanks Jason, I'll ask my paychiatrist about it.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.